# SDR ABXA030359

- Difficulty date: August 19, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 991015517
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL LEFT WHEEL WELL AT FS 718 LEFT BUTT LINE 36 APPROXIMATELY, CRACKED.  REPAIRED RPESSURE PANEL IAW REA D953-48107.
